# SDR FDEA202204050873

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 93,350 hours, 19,989 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake
- Part number: 26094724B
- Part serial: B2769
- Condition: Damaged
- Location: Nr 5
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

BRAKE OVERHEAT ON TAXI OUT. NUMBER 5 BRAKE GOT TO  710. AIRCRAFT STOPPED AND WHILE STOPPED THE FUSE  PLUG BLEW AND PRESSURE WENT TO ZERO.  INSPECTED #5 MLG AXLE IAW MD11 AMM 32-43-20-4 NO  HEAT DAMAGE, INSTALLED NEW #5 BRAKE AND TIRE.    ALL  TEST PASSED AND TEMP SHOWES NORMAL.   REMOVE AND REPLACE #5 BRAKE.
